×

zbMATH — the first resource for mathematics

Congruence distributivity and modularity permit tolerances. (English) Zbl 1043.08002
It is shown that for a congruence distributive (modular) variety even its lattice of tolerances is distributive (modular).

MSC:
08B10 Congruence modularity, congruence distributivity
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Chajda I., Horváth E. K.: A triangular scheme for congruence distributivity. Acta Sci. Math. (Szeged), to appear. · Zbl 0997.08001
[2] Chajda I., Czédli G., Horváth E. K.: Trapezoid Lemma and distributivity for congruences and congruence kernels. Math. Slovaca, submitted. · Zbl 1058.08007
[3] Day A.: A characterization of modularity for congruence lattices of algebras. Canad. Math. Bull. 12 (1969), 167-173. · Zbl 0181.02302
[4] Gumm H. P.: Geometrical methods in congruence modular algebras. Mem. Amer. Math. Soc. 45, 286 (1983), viii+79. · Zbl 0547.08006
[5] Jónsson B.: Algebras whose congruence lattices are distributive. Math. Scandinavica 21 (1967), 110-121. · Zbl 0167.28401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.